So while I was at the ER with my split open head from that evil possessed softball, the doctor noticed it had been forever since my last Tetanus shot and suggested I get one while there. I pointed out I hadn’t been punctured by a rusty metal object, but he said it’s always better to be safe then sorry… WORDS THAT ARE NOW HAUNTING ME!
It’s been 1 week since my shot and I’ve developed a rash, a big, hot, throbbing, itchy, rash around my shot area… NOT COOL!
I thought it was a little weird to now be getting a rash so long after the shot, so I googled Tetanus Shot Side Effects… OH MY GOD!!!! Better to be safe then sorry?!?! YOU SICK BASTARD!
Center for Disease Control and Prevention doesn’t even mention a rash as a side effect BUT does say some serious side effects can be long-term seizures, coma, and PERMANENT BRAIN DAMAGE… true this occurs in only 1 out of 1,000,000 but DUDE THAT’S NOT SAFE!!
Medicine Net can’t make up it’s freaking mind!
If I have pain/itching/swelling/redness at the injection site that’s common.
BUT if I develop a rash/itching/swelling I should report to a doctor immediately…. THOSE ARE THE SAME THINGS!
Immunization Side Effects says a rash is a uncommon side effect but then does NOTHING to tell me if they mean uncommon as in ‘no big deal’ or uncommon as in ‘kiss your patooty goodbye!’
Answers.com listed rashes in their more common section and their less common section, AND their rare section… WHICH IS IT?!? YOU CAN’T GIVE THE SAME ANSWER FOR EVERYTHING!!!
And people you don’t even want to know what Wikipedia said. Seriously I don’t even remember, I passed out after clicking the link for pictures of side effects. HOWEVER when I woke up my rash was going away… so… I guess I’m fine… for now…